# SDR ABXR080073

- Difficulty date: February 7, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591022813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER SKIN BETWEEN STA 1132 AND 1143 WAS CRACKED AT BOTH CORNERS TO FASTENER HOLES.  INSTALLED TWO DOUBLERS AT EACH CRACK LOCATION IAW DC9 SRM 53-01 FIG 2, SHEET 3.
